Generalized nilpotent braces and nilpotent groups

Document Type : Ischia Group Theory 2022

Authors

1 Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, U. S. A.

2 Department of Algebra, Facultet of mathematic and mechanik, National University of Dnepropetrovsk, Gagarin prospect 72, Dnipro 10 49010, Ukraine

3 Department of Mathematics and Natural Sciences, National University,5245 Pacific Concourse Drive, Los Angeles, CA 90045-6904, U. S. A.

Abstract

The authors give a brief survey of some results concerning nilpotent braces and their generalizations. Various results concerning $\star$-hypercentral and locally $\star$-nilpotent braces are given.

Keywords

Main Subjects


[1] D. Bachiller, Classification of braces of order p3 , J. Pure Appl. Algebra, 219 (2015) no. 8 3568–3603.
[2] M. Bonatto and P. Jedlička, Central nilpotency of skew braces, J. Algebra Appl., 22 (2023) no. 12 Paper No. 2350255.
[3] F. Cedó, Left braces: solutions of the Yang-Baxter equation, Adv. Group Theory Appl., 5 (2018) 33–90.
[4] F. Cedó, T. Gateva-Ivanova and A. Smoktunowicz, On the Yang-Baxter equation and left nilpotent left braces, J. Pure Appl. Algebra, 221 (2017) no. 4 751–756.
[5] F. Cedó, A. Smoktunowicz and L. Vendramin, Skew left braces of nilpotent type, Proc. Lond. Math. Soc. (3), 118 (2019) no. 6 1367–1392.
[6] S. N. Chernikov, On special p-groups, Mat. Sbornik N. S., 27 no. 69 (1950) 185–200.
[7] I. Colazzo, M. Ferrara and M. Trombetti, On derived-indecomposable solutions of the Yang-Baxter equation, ArXiv Math: 2210.08598.
[8] P. Hall, The Frattini subgroups of finitely generated groups, Proc. London Math. Soc. (3), 11 (1961) 327–352.
[9] E. Jespers, A. van Antwerpen and L. Vendramin, Nilpotency of skew braces and multipermutation solutions of the Yang-Baxter equation, Commun. Contemp. Math., 25 20 pp.
[10] W. Rump, A decomposition theorem for square-free unitary solutions of the quantum Yang-Baxter equation, Adv. Math., 193 (2005) no. 1 40–55.
[11] W. Rump,, Braces, radical rings, and the quantum Yang-Baxter equation, J. Algebra, 307 (2007) no. 1 153–[11]
170.
[12] A. Smoktunowicz, On Engel groups, nilpotent groups, rings, braces and the Yang-Baxter equation, Trans. Amer. Math. Soc., 370 (2018) no. 9 6535–6564.
[13] A. Smoktunowicz, Algebraic approach to Rump’s results on relations between braces and pre-Lie algebras, J. Algebra Appl., 21 (2022) no. 3 13 pp.
[14] M. Trombetti, The structure skew brace associated with a finite non-degenerate solution of the yang-baxter equation is finitely presented, to appear Proc. American Math. Soc., (2023) 11 pp.

Articles in Press, Corrected Proof
Available Online from 08 November 2023
  • Receive Date: 22 July 2023
  • Revise Date: 06 November 2023
  • Accept Date: 08 November 2023
  • Published Online: 08 November 2023